Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127

  [Search Papers]
1231. U. Bleyer, M. Mohazzab and M. Rainer,
Dynamics of Dimensions in Factor Space Cosmology
Astronomische Nachrichten 317(1996), 3-13  [abstract]   
arXive.org link: gr-qc/9508035 [ abs, src, ps, others], cited by
IPM/P-1995/007
 
1232. M. Alimohammadi and A. Shafei Deh Abad,
Quantum Group Symmetry of the Quantum Hall Effect on Non-Flat Surfaces
J. Phys. A: Math. Gen. 29(1996), 559-563  [abstract]   
arXive.org link: hep-th/9503117 [ abs, src, ps, others], cited by
IPM/P-1995/003
 
1233. W.S. Chung and A. Shafiekhani,
Free Field Representation of OSP(2|1) and Uq(OSP(2|1))
Phys. Lett. B 381(1996), 68-72  [abstract]   
arXive.org link: hep-th/9503191 [ abs, src, ps, others], cited by
IPM/P-1995/001
 
1234. F. Ardalan and K. Kaviani,
Chiral Perturbation Theory in the Framework of Noncommutative Geometry
Int. J. Mod. Phys. A 11(1996), 1509-1522  [abstract]   
arXive.org link: hep-th/9410231 [ abs, src, ps, others], cited by
IPM/P-1994/018
 
1235. M.R. Rahimi Tabar and S. Rouhani,
Turbulent Two-Dimensional Magnetohydrodynamics and Conformal Field Theory
Ann. Phys. 246(1996), 446-458  [abstract]   
arXive.org link: hep-th/9503005 [ abs, src, ps, others], cited by
IPM/P-1994/016
 
1236. M. Khorrami,
Phase Transition in One-Dimensional Lattice Gauge Theories
Int. J. Theor. Phys. 35(1996), 557-567  [abstract]   
arXive.org link: hep-th/9412090 [ abs, src, ps, others], cited by
IPM/P-1994/005
 
1237. M. Alimohammadi,
Quantum Chains with GLq(2) Symmetry
J. Math. Phys. 37(1996), 1-5  [abstract]   
arXive.org link: hep-th/9403016 [ abs, src, ps, others], cited by
IPM/P-1993/023
 
1238. E. Ahmadi-Azar and N. Riazi,
A class of Cosmological Solutions of Brans-Dicke Theory with Cosmological Constant
Astrophysics and Space Science 226(1995), 1-5  [abstract]   
IPM/P-1995/029
 
1239. M. Alishahiha,
Generalization of the H-Deformation to Higher Dimensions
J. Phys. A: Math. Gen. 28(1995), 6178-6192  [abstract]   
IPM/P-1995/009
 
1240. M. Alimohammadi and F. Ardalan,
2-D Gravity as A Limit of the SL(2,R) Black Hole
Mod. Phys. Lett. A 10(1995), 2485-2494  [abstract]   
arXive.org link: hep-th/9505033 [ abs, src, ps, others], cited by
IPM/P-1995/004
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.